# SDR SWIA202266815

- Difficulty date: August 26, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 46,697 hours, 39,406 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OUTBOARD FLAP CENTER HINGE ARM SIDE PLATE HAS CHAFING DAMAGE      (C-CHECK RO 11/10/2022)    REMOVED AND REPLACED CHAFED LH OTBD FLAP CENTER HINGE ARM SIDE PLATE. REF CRJ200 SRM 51-42-06, CRJ200 SRM 51-42-15 & DWG 601R14699 REV B. ALL STEPS OF 51-900-1003-SKY TASK CARD COMPLIED WITH. SEE CONTINUE CARD FOR DETAILS.
